Research ArticleOpen accessIn the keywordsON ASYMPTOTICALLY LACUNARY STATISTICAL EQUIVALENT SEQUENCES IN PROBALISTIC NORMED SPACEAyhan EsiJournal of Mathematics and Statistics, Vol. 9, Issue 2 · 15 May 2013 · 6,869 accessesView PDFCite
2 results for “Asymptotic Equivalence”
Set a search alertResearch ArticleOpen accessIn the abstractAbsolute Measures of Interindividual Variation: A Simulation StudyJosé Moral-de la RubiaJournal of Mathematics and Statistics, Vol. 22, Issue 1 · 4 Aug 2026 · 965 accessesView PDFCite